zbMATH — the first resource for mathematics

The nonlinear limited-information maximum-likelihood estimator and the modified nonlinear two-stage least-squares estimator. (English) Zbl 0318.62087

62P20 Applications of statistics to economics
62J05 Linear regression; mixed models
62E20 Asymptotic distribution theory in statistics
Full Text: DOI
[1] Amemiya, T., The nonlinear two-stage least-squares estimator, Journal of econometrics, 2, 105-110, (1974) · Zbl 0282.62089
[2] Amemiya, T.; Fuller, W.A., A comparative study of alternative estimators in a distributed lag model, Econometrica, 35, 509-529, (1967) · Zbl 0168.39601
[3] Berndt, E.R.; Hall, B.H.; Hall, R.E.; Hausman, J.A., Estimation and inference in nonlinear structural models, Annals of social and economic measurement, 3, 653-665, (1974)
[4] Jorgenson, D.W.; Laffont, J., Efficient estimation of nonlinear simultaneous equations with additive disturbances, Annals of social and economic measurement, 3, 615-640, (1974)
[5] Kelejian, H.H., Efficient instrumental variable estimation of large scale nonlinear econometric models, (1973), unpublished paper
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.